# SDR ASOA2013110709336

- Difficulty date: November 2, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 27,417 hours, 24,481 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD HAS CRACK NEAR POWER ASSIST PULLEY BRACKET.   CUT OUT DAMAGE & REPAIRED IAW 601R-52-11-2194.
